# SDR LR7A05174

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HSP57170, FOUND RT CW REAR WEB CRACKED TWO PLACES, 4MM AT FASTENER HOLE RT CWS76, WL262, FS597 AND 5MM AT FASTERNER HOLE CWS73, WL259, FS597.  REPAIRED WEB IAW ED05-028-4 AND SMP 583 FIG 57-30-22, MEA 382-57-05-085, NR 0260.
